Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 36, NWS Hastings, NE

August 1, 2013Greeley County, Nance County, Nebraska

NWS Hastings, NE issued this tornado warning at Aug 1, 2013, 6:42 PM CDT for Greeley County, Nance County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 6:42 PM CDT (23:42 UTC)
Expired
Aug 1, 2013, 7:15 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Greeley County, NE, Nance County, NE

The radar

The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:49 PM CDTFUNNEL CLOUD6 Ne Wolbach, NECONE SHAPE FUNNEL REPORTED BUT NOT YET ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WFUS53 KGID 012342
TORGID
NEC077-125-020015-
/O.NEW.KGID.TO.W.0036.130801T2342Z-130802T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
  WEST CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 715 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTHEAST OF WOLBACH...OR 33 MILES EAST
  OF ORD....AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN GREELEY AND WESTERN
  NANCE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4152 9828 4149 9828 4149 9820 4146 9813
      4134 9822 4138 9827 4139 9828 4139 9831
      4148 9847 4157 9839
TIME...MOT...LOC 2342Z 304DEG 24KT 4147 9832

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRYANT
2 follow-up statements
167 
WWUS53 KGID 012352
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT THU AUG 1 2013

NEC077-125-020015-
/O.CON.KGID.TO.W.0036.000000T0000Z-130802T0015Z/
GREELEY NE-NANCE NE-
652 PM CDT THU AUG 1 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL NANCE AND
SOUTHEASTERN GREELEY COUNTIES UNTIL 715 PM CDT...

AT 648 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF WOLBACH...OR 36 MILES NORTH OF GRAND
ISLAND...MOVING SOUTHEAST AT 30 MPH.

A TRAINED WEATHER SPOTTER OBSERVED A FUNNEL CLOUD 6 MILES NORTHEAST 
OF WOLBACH AT 649 PM CDT.

HAZARD...TORNADO.

SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN NANCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4153 9836 4151 9831 4149 9828 4149 9819
      4146 9813 4134 9822 4138 9827 4139 9828
      4139 9831 4147 9841
TIME...MOT...LOC 2351Z 304DEG 24KT 4142 9824

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRYANT
589 
WWUS53 KGID 020007
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT THU AUG 1 2013

NEC077-125-020016-
/O.EXP.KGID.TO.W.0036.000000T0000Z-130802T0015Z/
GREELEY NE-NANCE NE-
707 PM CDT THU AUG 1 2013

...THE TORNADO WARNING FOR WEST CENTRAL NANCE AND SOUTHEASTERN
GREELEY COUNTIES WILL EXPIRE AT 715 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4153 9836 4151 9831 4149 9828 4149 9819
      4146 9813 4134 9822 4138 9827 4139 9828
      4139 9831 4147 9841
TIME...MOT...LOC 0006Z 304DEG 24KT 4136 9813

$$

BRYANT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 1, 3:10 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 1, 3:10 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
310 PM CDT THU AUG 1 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 PM CDT THU AUG 1 2013

MORNING MAP ANALYSIS INDICATES MID TO UPPER LEVEL RIDGING OVER THE
WESTERN CONUS...WITH A TROUGH OVER THE EAST. MID TO UPPER LEVEL JET
ENERGY EXTENDS FROM THE WEST-CENTRAL CONUS...NORTHEAST INTO THE
NORTHERN ROCKY MOUNTAIN RANGE...AND THEN SOUTHEAST ACROSS PORTIONS
OF THE PLAINS AND MISSISSIPPI VALLEY...AND FINALLY EAST/NORTHEAST
INTO THE EASTERN CONUS. NORTHWESTERLY MID TO UPPER LEVEL FLOW
PERSISTS OVER THE CENTRAL PLAINS AS A RESULT. A ~110KT UPPER LEVEL
JET STREAK IS ALSO NOTED EXTENDING FROM THE NORTHERN
PLAINS...SOUTHEAST INTO THE MID-MISSISSIPPI VALLEY. MID TO UPPER
LEVEL FLOW MAXES OUT AT AROUND 100KTS NEAR 200MB PER RAP ANALYSIS
AND 12Z SOUNDING DATA FROM KOAX. AT THE SURFACE A RIDGE OF HIGH
PRESSURE EXTENDS FROM THE MISSOURI RIVER VALLEY...SOUTH/SOUTHEAST
INTO PORTIONS OF THE MID-MISSISSIPPI VALLEY. LEE SIDE TROUGHING ALSO
EXTENDS FROM SOUTHEASTERN WYOMING INTO EASTERN COLORADO AND AS A
RESULT...SOUTHERLY LOW LEVEL FLOW IS INFILTRATING OUR CWA.

FOR THE REST OF THIS AFTERNOON AND EVENING...CONTINUED SOUTHERLY LOW
LEVEL FLOW...ENHANCED BY THE DEVELOPMENT OF A 25-30KT 850MB JET
STREAK...WILL PROMOTE INCREASING THERMAL ADVECTION ACROSS MUCH OF
OUR AREA. ISENTROPIC UPGLIDE AND
SATURATION...PRIMARILY ALONG THE 310-320K SURFACES...IS EXPECTED TO
PROMOTE PRECIPITATION PRODUCTION ACROSS THE AREA. INCREASED VALUES
OF LOW LEVEL MOISTURE SHOULD CONTINUE PROMOTING DECENT VALUES OF
POTENTIAL INSTABILITY...WITH THE NAM AND OPERATIONAL GFS BOTH
SUGGESTING MUCAPE VALUES NEAR 3000J/KG ACROSS MUCH OF THE AREA. IN
ADDITION TO THE POTENTIAL INSTABILITY...DEEP LAYER BULK SHEAR VALUES
ON THE ORDER OF 40-50KTS IS ALSO EXPECTED. GIVEN ALL THIS...SEVERE
WEATHER REMAINS POSSIBLE THIS AFTERNOON INTO THIS EVENING...WITH
LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS BEING THE PRIMARY
SEVERE WEATHER THREATS. IN ADDITION THE HAIL AND WIND THREAT
HOWEVER...FORECAST PROXIMITY SOUNDINGS FROM VARIOUS MODELS SUGGEST A
SIGNIFICANTLY VEERING LOW LEVEL WIND PROFILE THUS HELPING PROMOTE
SRH VALUES NEAR 200M^2/S^2 ACROSS PORTIONS OF OUR CWA. GIVEN
THIS...WILL ALSO CONTINUE THE TORNADO MENTION IN THE HWO.

GUIDANCE SUGGESTS THE AFOREMENTIONED THERMAL ADVECTION SHOULD HELP
MAINTAIN PRECIPITATION PRODUCTION ACROSS THE AREA TONIGHT...WITH
MUCH OF THIS ACTIVITY MOVING OFF TO EAST BY EARLY FRIDAY MORNING. IT
WOULD APPEAR AS THOUGH THE SEVERE WEATHER THREAT SHOULD DIMINISH
HEADING INTO THE OVERNIGHT HOURS. THAT BEING SAID...WITH A
PERSISTENT SOUTHERLY LOW LEVEL WIND FIELD...INCREASING SIGNIFICANTLY
ABOVE THE BOUNDARY LAYER PRIMARILY DUE TO A ~50KT LOW LEVEL
JET...MAY HELP PROMOTE NOCTURNAL MCS DEVELOPMENT. WILL CONTINUE THE
MENTION OF SEVERE WEATHER ACROSS THE AREA THROUGH THE OVERNIGHT
HOURS AS A RESULT...BUT THE DETAILS OF ANY POTENTIAL MCS DEVELOPMENT
WILL NOT LIKELY BECOME ANY MORE CLEAR UNTIL LATER TONIGHT.

THE PRIMARY AXIS OF THERMAL ADVECTION SHOULD DEPART THE AREA TO THE
EAST ON FRIDAY...THUS ALLOWING FOR DECREASING PRECIPITATION CHANCES.
THAT BEING SAID...MID LEVEL PERTURBATIONS MOVING OVER THE AREA WITHIN
THE MEAN FLOW SHOULD STILL PROMOTE ENOUGH OMEGA FOR FURTHER
PRECIPITATION PRODUCTION ACROSS PORTIONS OF OUR CWA STARTING FRIDAY
AFTERNOON. SHOULD THUNDERSTORM ACTIVITY BE REALIZED FRIDAY
AFTERNOON...THEN SEVERE WEATHER COULD ONCE AGAIN BE REALIZED AS
GUIDANCE SUGGESTS MUCAPE VALUES NEAR 3000J/KG WILL ACCOMPANY DEEP
LAYER BULK SHEAR VALUES OF 30-40KTS. GIVEN ALL THIS...WILL GO AHEAD
AND OUTLOOK SEVERE WEATHER FOR FRIDAY AS WELL.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 300 PM CDT THU AUG 1 2013

FORECAST CONCERNS MAINLY FOCUSED ON THUNDERSTORMS.

MODELS ARE IN GOOD AGREEMENT THAT THE NORTHWEST FLOW REGIME WILL
PERSIST THROUGH THE PERIOD. THUS...EXPECT A PERIOD OF UNSETTLED
WEATHER WITH NORMAL OR BELOW NORMAL TEMPERATURES.

AT THE SURFACE...A BROAD AREA OF LOW PRESSURE ON THE LEE SIDE OF
THE ROCKIES WILL ANCHOR A WEAK FRONTAL BOUNDARY THAT WILL
OSCILLATE FROM KS TO SD THROUGH THE PERIOD. THE LOCATION OF THIS
BOUNDARY WILL BE THE FOCUS OF AFTERNOON CONVECTIVE INITIATION. THEN
STORMS SHOULD DRIFT SOUTH AND EAST THROUGH THE EVENING HOURS AS AN
MCS. THERE WILL BE GOOD INSTABILITY AND MOISTURE AVAILABLE...SO
SEVERE STORMS CAN NOT BE RULED OUT.

ALOFT...THE NORTHWEST FLOW WILL ALLOW FREQUENT AND WEAK WAVES TO
MOVE OVER THE AREA. THIS WILL OFFER ENOUGH SUPPORT TO GET INITIATE
THE CONVECTION.

TOWARDS THE END OF THE PERIOD (THURSDAY) A STRONGER COOL FRONT IS
FORECAST TO MOVE SOUTH ACROSS THE AREA. IF THIS
OCCURS...TEMPERATURES WILL BE 10 TO 20 DEGREES BELOW NORMAL AND IT
WILL BE DRY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 145 PM CDT THU AUG 1 2013

VFR CONDITIONS FORECAST THROUGH THE NEXT 24 HOURS.

SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP AND MOVE
ACROSS THE REGION THIS AFTERNOON AND INTO THE OVERNIGHT HOURS.
SOME OF THIS ACTIVITY COULD CONTAIN VERY STRONG WIND GUSTS. FOR
NOW WILL GO WITH VCTS 20-12Z AND REFINE SHOWER/THUNDERSTORM TIMING
AFTER CONFIDENCE INCREASES FOLLOWING DEEP CONVECTIVE DEVELOPMENT.
THE SYNOPTIC SURFACE WIND WILL REMAIN FROM THE SOUTH/SOUTHEAST
THROUGH THE TAF PERIOD AT AROUND 08KTS...BUT AGAIN A STRONG AND
VARIABLE WIND WILL BE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY.
VISIBILITY RESTRICTION IS NOT CURRENTLY FORECAST...BUT SOME
VISIBILITY RESTRICTION IN RAIN WILL BE POSSIBLE SHOULD SHOWER AND
THUNDERSTORM ACTIVITY INFILTRATE THE AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...BRYANT
LONG TERM...EDDY
AVIATION...BRYANT
Hazardous weather outlook, Aug 1, 2:24 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
224 PM CDT THU AUG 1 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
224 PM CDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THIS
AFTERNOON THROUGH TONIGHT. SEVERE WEATHER WILL BE POSSIBLE...WITH
HAIL TO AROUND THE SIZE OF A BASEBALL...THUNDERSTORM WIND GUSTS TO
AROUND 70 MPH...AND TORNADOES ALL BEING POSSIBLE. ALTHOUGH LARGE
HAIL AND STRONG THUNDERSTORM WIND GUSTS WILL BE POSSIBLE ACROSS
THE ENTIRE OUTLOOK AREA...THE PRIMARY TORNADO THREAT WILL REMAIN
RELEGATED TO LOCATIONS ACROSS SOUTH CENTRAL NEBRASKA GENERALLY
ALONG AND NORTH OF I-80.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
FRIDAY INTO FRIDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE...WITH HAIL TO AROUND THE SIZE OF A GOLF BALL AND
THUNDERSTORM WIND GUSTS TO AROUND 60 MPH BEING THE PRIMARY SEVERE
WEATHER THREATS.

SATURDAY AND BEYOND...THUNDERSTORMS WILL BE POSSIBLE EVERY DAY
ACROSS THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FRAME FOR
THUNDERSTORM DEVELOPMENT SHOULD BE DURING THE LATE AFTERNOON AND
OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE...HOWEVER AT THIS TIME
THERE IS NOT ONE DAY THAT STANDS OUT AS HAVING A GREATER RISK FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

In the hours before

Special weather statement, Aug 1, 5:36 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
536 PM CDT THU AUG 1 2013

NEZ040-012315-
GREELEY NE-
536 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL 615
PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ERICSON TO 7 MILES NORTHEAST OF SPALDING...AND MOVING SOUTHEAST AT 25
MPH.

THIS THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE INTO PORTIONS OF
NORTHERN GREELEY COUNTY AROUND 6 PM CDT. HAIL AND STRONG
THUNDERSTORM WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY AS IS
MOVES INTO THE AREA.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SPALDING...
  GREELEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4174 9828 4155 9828 4154 9874 4169 9876
      4174 9875 4175 9829
TIME...MOT...LOC 2233Z 318DEG 23KT 4190 9868 4175 9827

BRYANT
Special weather statement, Aug 1, 6:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
615 PM CDT THU AUG 1 2013

NEZ041-048-049-020000-
MERRICK NE-NANCE NE-POLK NE-
615 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...NANCE AND
NORTHERN MERRICK COUNTIES UNTIL 700 PM CDT...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CEDAR RAPIDS TO
MONROE...AND MOVING SOUTHEAST AT 25 MPH.

THIS ACTIVITY WILL BE MOVING INTO NORTHERN NANCE
COUNTY...NORTHEASTERN MERRICK COUNTY...AND NORTHERN POLK COUNTY BY
630 PM CDT. HAIL AND STRONG THUNDERSTORM WIND GUSTS WILL BE POSSIBLE
WITH THIS ACTIVITY AS IT MOVES THROUGH THE AREA.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GENOA...
  BELGRADE...
  SILVER CREEK...
  FULLERTON...
  SHELBY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4117 9736 4128 9827 4140 9829 4148 9829
      4149 9811 4151 9804 4152 9790 4153 9788
      4153 9771 4140 9770 4140 9760 4134 9759
      4140 9737
TIME...MOT...LOC 2313Z 316DEG 22KT 4155 9819 4145 9760

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:42 AM CDTSpecial Weather StatementGIDGreeley63 min
Aug 1, 9:44 AM CDTSpecial Weather StatementGIDGreeley31 min
Aug 1, 10:28 AM CDTSpecial Weather StatementGIDGreeley47 min
Aug 1, 10:43 AM CDTSpecial Weather StatementGIDGreeley32 min
Aug 1, 10:46 AM CDTSevere Thunderstorm WarningGIDGreeley29 min
Aug 1, 5:36 PM CDTSpecial Weather StatementGIDGreeley39 min
Aug 1, 5:49 PM CDTSevere Thunderstorm WarningGIDGreeley41 min
Aug 1, 6:10 PM CDTSevere Thunderstorm WarningGIDGreeley20 min
Aug 1, 6:15 PM CDTSpecial Weather StatementGIDNance45 min
Aug 1, 6:23 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk52 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.